Please use this identifier to cite or link to this item:
Title: Cohomology theories for homotopy algebras and noncommutative geometry
Authors: Hamilton, A
Lazarev, A
First Published: 2009
Citation: ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2009, 9 (3), pp. 1503-1583
DOI Link: 10.2140/agt.2009.9.1503
ISSN: 1472-2747
eISSN: 1472-2739
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.